# SDR UIEA2024041700277

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE TOP OF STAIRWAY FOUND INOP.( LAMP OF EMERGENCY LIGHT ON THE TOP OF STAIRWAY REPLACED AND OPERATIONAL TEST NORMAL IAW AMM 33-51-07 REV 44, 15 MAR 2024 )
